MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON VIVITY TORIC EXTENDED VISION UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON VIVITY TORIC EXTENDED VISION UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CCWET3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 09/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified the manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported that, after intraocular lens (iol) implantation surgery, the patient experienced mechanical complication of the iol.The clinical reason for explant was myopic outcome.Additional information was requested.
 
Additional Manufacturer Narrative
Additional information was provided in a.2., a.3.A., b.5., b.6., b.7., d.3., d.4., d.10.And g.9.D.3.Product manufacturing site updated upon receipt of additional information.G.9.Manufacturer report number updated and reported under 1119421-2025-02898.All the additional information going forward will be provided under manufacturer report number 1119421-2025-02898.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information was requested and received there was no patient harm.

Brand Name
CLAREON VIVITY TORIC EXTENDED VISION UV ABSORBING IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
model farm road
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
model farm road
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23311158
Report Number9612169-2025-02060
Device Sequence Number5789242
Product Code MJP
UDI-Device Identifier00380652455244
UDI-Public(01)00380652455244(17)280123(11)240125(10)15785640
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCCWET3
Device Lot Number15785640
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer10/17/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date11/11/2025
Date Device Manufactured01/25/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D; MONARCH III IOL DELIVERY SYSTEM, INJECTOR; TYRE FOLDING FROCEPS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale